Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 14, Number 2

All articles in this issue are freely accessible.

A study of the circle cross
J. L. Coolidge.
Trans. Amer. Math. Soc. 14 (1913), 149-174
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500943
Projective differential geometry of developable surfaces
William Wells Denton.
Trans. Amer. Math. Soc. 14 (1913), 175-208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500944
The solutions of non-homogeneous linear difference equations and their asymptotic form
K. P. Williams.
Trans. Amer. Math. Soc. 14 (1913), 209-240
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500945
An application of finite geometry to the characteristic theory of the odd and even theta functions
Arthur B. Coble.
Trans. Amer. Math. Soc. 14 (1913), 241-276
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500946
Conformal transformations on the boundaries of their regions of definitions
William F. Osgood and Edson H. Taylor.
Trans. Amer. Math. Soc. 14 (1913), 277-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1500947